Tensor products of Clifford modules and linear maximal Cohen-Macaulay modules on quadrics
Banach Center Publications, Tome 26 (1990) no. 2, pp. 125-140
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_125_140,
author = {J\"urgen Herzog},
title = {Tensor products of {Clifford} modules and linear maximal {Cohen-Macaulay} modules on quadrics},
journal = {Banach Center Publications},
pages = {125--140},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-125-140},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-125-140/}
}
TY - JOUR AU - Jürgen Herzog TI - Tensor products of Clifford modules and linear maximal Cohen-Macaulay modules on quadrics JO - Banach Center Publications PY - 1990 SP - 125 EP - 140 VL - 26 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/-26-2-125-140/ DO - 10.4064/-26-2-125-140 LA - en ID - 10_4064__26_2_125_140 ER -
%0 Journal Article %A Jürgen Herzog %T Tensor products of Clifford modules and linear maximal Cohen-Macaulay modules on quadrics %J Banach Center Publications %D 1990 %P 125-140 %V 26 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/-26-2-125-140/ %R 10.4064/-26-2-125-140 %G en %F 10_4064__26_2_125_140
Jürgen Herzog. Tensor products of Clifford modules and linear maximal Cohen-Macaulay modules on quadrics. Banach Center Publications, Tome 26 (1990) no. 2, pp. 125-140. doi: 10.4064/-26-2-125-140
Cité par Sources :